# SDR ASAA2016070917317

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 33,972 hours, 10,186 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Worn
- Location: Accoustic Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN DUCT PANEL NR 12 HAS FASTENER WORN THROUGH.  ACFT GROUNDED.  REMOVED AND REPLACED NR 1 ENGINE FAN DUCT PANEL NR 12 IAW AMM 72-23-07. NO OTHER DEFECTS NOTED.
